# SDR QXEA2012032700258

- Difficulty date: March 27, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 5,878 hours, 6,339 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 5 HAS MINOR CORROSION AFT OF STATION 32.4.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  CONFIRMED CRACK FREE.  ALODINED AREA.  APPLIED ADHESIVE IAW RD 8/4-53-44.
